# SDR BAQA20070009

- Difficulty date: March 8, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N135CJ
- Make and model: Urocop EC135T1
- Aircraft serial: 0495
- Aircraft time: 25 hours, 130 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Condition: Shorted
- Part time: 25 hours, 130 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT, BUSS TIE CAUTION LIGHT ILLUMINATED FOLLOWED BY GENERATOR DISCONNECT LIGHT AND SLIGHT ODOR OF ELECTRICAL BURNING.
